# SDR N6WA2022041304

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10101
- Aircraft time: 43,449 hours, 32,820 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support Bracket
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY AVIONICS COMP FLOORBOARD , FWD SUPPORT BRACKET AT FS280
